# SDR QXEA0200071

- Difficulty date: January 15, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 9,761 hours, 13,745 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Loose
- Location: Spoiler Clutch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR - IN CRUISE FLIGHT, THE NUMBER 1 SPOILER PUSH-OFF LIGHT ILLUMINATED.  CREW PERFORMED EMERGENCY PROCEDURES. MAINTENANCE FOUND THE SPOILER CLUTCH SWITCH LOOSE AND TIGHTENED SAME.  ADJUSTED AND GROUND RAN ENGINES.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
